# SDR AU981649

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) DURING FLIGHT, ENGINE WAS SHUT DOWN DUE TO LOSS OF ENGINE OIL PRESSURE.  INVESTIGATION FOUND AN OIL PIPE LEAKING AS RESULT OF PIT HOLE CORROSION - PIPE RUBBING AGAINST THE SCAT HOSE APPEARS TO BE A POSSIBLE CAUSE.
